# SDR AALA202107276237

- Difficulty date: July 22, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 35,875 hours, 14,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310139
- Condition: Worn
- Location: Bs 500l Lbl 45
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND OUTBOARD SEAT TRACK AT STA 500L + 15 AND LBL 45 WORN. REPLACED SEAT TRACK PER AARD 51-00-05 AND  EA 329363.
